Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions. (English) Zbl 1171.26305

The author gives a short background on the definition of the modified Riemann-Liouville derivative for non-differentiable functions and the related fractional Taylor’s series, he displays some formulae involving fractional derivatives. Also some formulae involving integrals with respect to \((dx)^\alpha\) and the Lagrangian technique of constant variation for solving fractional differential equations are presented.


26A33 Fractional derivatives and integrals
Full Text: DOI


[1] Al-Akaidi, M., Fractal Speech Processing (2004), Cambridge University Press · Zbl 1082.94003
[2] Campos, L. MC., On a concept of derivative of complex order with applications to special functions, IMA J. Appl. Math., 33, 109-133 (1984) · Zbl 0565.30034
[3] Campos, L. M.C., Fractional calculus of analytic and branched functions, (Kalia, R. N., Recent Advances in Fractional Calculus (1993), Global Publishing Company) · Zbl 0789.30030
[4] Caputo, M., Linear model of dissipation whose Q is almost frequency dependent II, Geophys. J. R. Ast. Soc., 13, 529-539 (1967)
[5] Djrbashian, M. M.; Nersesian, A. B., Fractional derivative and the Cauchy problem for differential equations of fractional order, Izv. Acad. Nauk Armjanskoi SSR, 3, 1, 3-29 (1968), (in Russian)
[6] Jumarie, G., Stochastic differential equations with fractional Brownian motion input, Int. J. Syst. Sc., 24, 6, 1113-1132 (1993) · Zbl 0771.60043
[7] Jumarie, G., On the representation of fractional Brownian motion as an integral with respect to \((d t)^\alpha \), Appl. Math. Lett., 18, 739-748 (2005) · Zbl 1082.60029
[8] Jumarie, G., On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion, Appl. Math. Lett., 18, 817-826 (2005) · Zbl 1075.60068
[9] Jumarie, G., Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions Further results, Comput. Math. Appl., 51, 1367-1376 (2006) · Zbl 1137.65001
[10] Jumarie, G., New stochastic fractional models for Malthusian growth, the Poissonian birth prodess and optimal management of populations, Math. Comput. Modelling, 44, 231-254 (2006) · Zbl 1130.92043
[11] Kober, H., On fractional integrals and derivatives, Quart. J. Math. Oxford, 11, 193-215 (1940) · Zbl 0025.18502
[12] Kolwankar, KM.; Gangal, AD., Holder exponents of irregular signals and local fractional derivatives, Pramana J. Phys., 48, 49-68 (1997)
[13] Kolwankar, KM.; Gangal, AD., Local fractional Fokker-Planck equation, Phys. Rev. Lett., 80, 214-217 (1998) · Zbl 0945.82005
[14] Letnikov, A. V., Theory of differentiation of fractional order, Math. Sb., 3, 1-7 (1868)
[15] Liouville, J., Sur le calcul des differentielles à indices quelconques, J. Ecole Polytechnique, 13, 71 (1832), (in french)
[16] Miller, K. S.; Ross, B., (An Introduction to the Fractional Calculus and Fractional Differential Equations (1933), Wiley: Wiley New York)
[17] Nishimoto, K., Fractional Calculus (1989), Descartes Press Co.: Descartes Press Co. Koroyama
[18] Oldham, K. B.; Spanier, J., The Fractional Calculus. Theory and Application of Differentiation and Integration to Arbitrary Order (1974), Acadenic Press: Acadenic Press New York · Zbl 0292.26011
[19] Ortigueira, M. D., Introduction to Fractional Signal Processing. Part I: Continuous Time Systems, IEE Proc. Vision Image Signal Process., I, 62-70 (2000)
[20] Osler, T. J., Taylor’s series generalized for fractional derivatives and applications, SIAM. J. Math. Anal., 2, 1, 37-47 (1971) · Zbl 0215.12101
[21] Oustaloup, A., (La derivation non entiere: Theorie, synthese et applications (1995), Editions Hermes: Editions Hermes Paris), (in French) · Zbl 0864.93004
[22] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press San Diego · Zbl 0918.34010
[23] Ross, B., (Fractional Calculus and its Applications. Fractional Calculus and its Applications, Lecture Notes in Mathematics, vol. 457 (1974), Springer: Springer Berlin)
[24] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and derivatives. Theory and Applications (1987), Gordon and Breach Science Publishers: Gordon and Breach Science Publishers London · Zbl 0617.26004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.